# SDR DALA13017893135

- Difficulty date: April 16, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Gouged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON PYRAMID AFT ALIGNMENT PINHOLE GOUGED.  BLENDED DAMAGE AREA IAW SRM 51-73-00.  CHECKED LIMITS DIMENSION; D1=0.030", D2=0.010", S1=0.0015" FOUND TO BE WITHIN LIMITS IAW SRM 54-51-18, FIG 105 (SHT-1).  PERFORMED FPI IAW NTM 51-80-00 PT8 NO CRACK INDICATIONS NOTED.  FOLLOW UP INSPECTION REQUIRED IAW SRI 54-51-18-1-001-00. FIRST INSP AFTER REPAIR EMBODIMENT 21,900FC FH NOT RELEVANT.
